Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Blisters on hand. Painful, enflamed. Subsides, black spots, then skin peels off. Problem?

Hi I have small blisters on my hands that's appear every few days like maybe 5 at a time, now once they arrive they are painful and a little enflamed, they will stay this way other then going down a little fit around 3 days, then a black dot will appear in them, after a few more days they will dry out and the skin will just dye and peel off but only then will a few more appear and the process begins again. This has been going on for around 3 months now. Could you help?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
You might be suffering from pompholyx.
It is an endogenous eczema.
Treatment with mild steroids will be helpful.
Skin peeling is also seen in this condition.

Please meet a dermatologist if it persists and does not respond to mild steroid

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor